Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Northern Indiana

July 26, 20144 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 26, 2014, 3:50 PM EDT for 4 counties in Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2014, 3:50 PM EDT (19:50 UTC)
Expired
Jul 26, 2014, 4:15 PM EDT
In force
25 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
2.0 in
Wind
50.0 mph

Counties Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 124 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:29 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WUUS53 KIWX 261950
SVRIWX
OHC003-125-137-161-262015-
/O.NEW.KIWX.SV.W.0069.140726T1950Z-140726T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EDT SAT JUL 26 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ALLEN COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 415 PM EDT

* AT 347 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  VAN WERT...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...HEN EGG SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OTTOVILLE AROUND 405 PM EDT.
  DELPHOS AROUND 410 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WETZEL...MIDDLE POINT...FORT
JENNINGS...RUSHMORE...GOMER AND RIMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4082 8402 4081 8445 4097 8470 4111 8455
TIME...MOT...LOC 1950Z 309DEG 33KT 4098 8452

HAIL...2.00IN
WIND...<50MPH

$$

JBALL
2 follow-up statements
258 
WWUS53 KIWX 261958
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT SAT JUL 26 2014

OHC125-262008-
/O.CAN.KIWX.SV.W.0069.000000T0000Z-140726T2015Z/
PAULDING OH-
358 PM EDT SAT JUL 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4082 8402 4081 8445 4096 8460 4099 8459
      4099 8433
TIME...MOT...LOC 1958Z 309DEG 33KT 4093 8444

$$

OHC003-137-161-262015-
/O.CON.KIWX.SV.W.0069.000000T0000Z-140726T2015Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
358 PM EDT SAT JUL 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
ALLEN...NORTHEASTERN VAN WERT AND SOUTHWESTERN PUTNAM COUNTIES UNTIL
415 PM EDT...

AT 356 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
OTTOVILLE...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OTTOVILLE AROUND 405 PM EDT.
  DELPHOS AROUND 410 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MIDDLE POINT...FORT
JENNINGS...RUSHMORE...GOMER AND RIMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4082 8402 4081 8445 4096 8460 4099 8459
      4099 8433
TIME...MOT...LOC 1958Z 309DEG 33KT 4093 8444

HAIL...1.75IN
WIND...<50MPH

$$

JBALL
409 
WWUS53 KIWX 262009
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT SAT JUL 26 2014

OHC003-137-161-262016-
/O.EXP.KIWX.SV.W.0069.000000T0000Z-140726T2015Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
409 PM EDT SAT JUL 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ALLEN...
NORTHEASTERN VAN WERT AND SOUTHWESTERN PUTNAM COUNTIES WILL EXPIRE AT
415 PM EDT/315 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. 

LAT...LON 4082 8402 4081 8445 4096 8460 4099 8459
      4099 8433
TIME...MOT...LOC 2006Z 309DEG 33KT 4088 8436

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:06 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 26, 3:06 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
306 PM EDT SAT JUL 26 2014

.SYNOPSIS...
ISSUED AT 1052 AM EDT SAT JUL 26 2014

SHOWER AND THUNDERSTORM CHANCES WILL OVERSPREAD THE REGION TODAY
AS A FRONT APPROACHES. THIS FRONT WILL REMAIN IN THE REGION
THROUGH TONIGHT KEEPING THE SHOWER AND THUNDERSTORM CHANCES
AROUND. HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER 80S IN
SOUTHERN MICHIGAN TO THE UPPER 80S NEAR THE OHIO RIVER. LOW
TEMPERATURES TONIGHT WILL RANGE FROM THE UPPER 60S IN SOUTHERN
MICHIGAN TO THE LOWER 70S ALONG THE OHIO RIVER.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 306 PM EDT SAT JUL 26 2014

ISO-SCT ELEVATED CONVECTION STARTING TO BUBBLE UP ACROSS THE AREA
THIS AFTERNOON ALONG A HYBRID WARM FRONT/TRIPLE POINT...AND IN
ADVANCE OF WEAK SHORTWAVE/SFC TROUGH APPROACHING FROM WI.
2500-3500 J/KG MUCAPE RESERVOIR FILTERING NEWD IN PERSISTENT WAA
REGIME ON EASTERN FRINGE OF IMPRESSIVE EML (AMID 50 KNOTS OF DEEP
LAYER SHEAR) HINTS AT AN ISOLATED LARGE HAIL RISK...WITH A LESSER
WIND THREAT INITIALLY PER PRONOUNCED ML/SB CIN.

ATTENTION FOR THIS EVENING INTO THE EARLY OVERNIGHT WILL TURN TO
POSSIBLE UPSCALE GROWTH/ORGANIZATION OF A CONVECTIVE COMPLEX FCST TO
FORWARD PROPAGATE EWD INTO THE NORTHERN OH VALLEY. SCATTERED
MULTICELL CONVECTION HAS ALREADY BEGUN TO FORM ACROSS NORTHERN MO IN
ADVANCE OF A REMNANT MCV...WITH AMPLE MOISTURE/CAPE AND FLOW ALOFT
FAVORABLE FOR ORGANIZATION EAST. WEST-TO-EAST ORIENTATION OF SBCAPE
GRADIENT ACROSS CENTRAL IL TO THE IA/MO BORDER UNDER STRONG WNW FLOW
ALOFT SUGGEST THAT THE BULK THIS CONVECTIVE SYSTEM (SEVERE WINDS)
WILL FOCUS SOUTH OF THE AREA THROUGH THE SOUTHERN TWO THIRDS OF
INDIANA INTO SW OHIO. STILL TOO CLOSE FOR COMFORT FOR AREAS SOUTH
OF HWY 30 IN INDIANA WHERE A LOW WIND RISK REMAINS. AS MENTIONED
IN THE PREV DISCUSSION...THERE IS SOME CONCERN FOR
BACKBUILDING/TRAILING CONVECTION AND ISOLATED FLOODING OFF OF A
STRATIFORM BUBBLE LATER TONIGHT ACROSS MAINLY THE SOUTHERN HALF OF
THE FA WHICH WILL CONTINUE TO BE ADDRESSED IN THE HWO.

COMPACT/STRONG CIRCULATION NOW OVER FAR SOUTHERN MANITOBA WILL OPEN
SEWD INTO THE UPPER MIDWEST TONIGHT AND INTO THE WESTERN GREAT LAKES
TOMORROW. STRONG MID LEVEL PVA/CYCLONIC FLOW WITH 100 METER HEIGHT
FALL CENTROID INTO SRN LOWER MI BY 00Z...AND FAVORABLE LEFT EXIT
JET SUPPORT INTO MAINLY NORTHERN/EASTERN PORTIONS OF THE FA...WILL
ALLOW A WEAK SFC REFLECTION TO STRENGTHEN A BIT INTO NRN IN/LOWER
MI TOMORROW. THIS SHOULD SUPPORT SCT SHOWERS/STORMS/UNSETTLED
WEATHER ESPECIALLY ACROSS NORTHERN/EASTERN ZONES BY LATE
MORNING/AFTERNOON GIVEN SOME DIURNAL RECOVERY...ALTHOUGH LEFTOVER
MOISTURE QUALITY AND CLOUD DEBRIS MAY BE SOMEWHAT LIMITED FOR
WIDESPREAD HVY RAIN/SVR WX. STILL IF SOME HEATING IS REALIZED
STORMS COULD BECOME SEVERE ALONG A TRAILING SECONDARY CDFNT GIVEN
STRONG KINEMATICS (BEST CHANCES EAST OF I-69).

&&

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 306 PM EDT SAT JUL 26 2014

LEAD SW TROUGH OVR MB THIS AFTN CONT SEWD SHRT TERM AND ROUND EWD
THROUGH BASE OF OF LONG WAVE TROUGH DVLPG EAST OF JAMES BAY SUN
NIGHT. A BRIEF SHRA PSBL NE HALF SUN EVE OTRWS XPC SWD WRAPPING
COOL/DRY CANADIAN AIRMASS WILL CURTAIL ANY ADDNL SHRA THREAT INTO
MON. THUS WILL WHITTLE POPS FURTHER.

LTL SENSIBLE WX CONCERN THEREAFTER AS NEG HGT ANOMALY CNTRD NR JAMES
BAY LOCKS IN. THUS W/NWRLY LL FLW CONTG ACRS THE LAKES...
UNSEASONABLY COOL TEMPS TO START ON MON WILL BE SLOW TO MODERATE
W/DOWNRIGHT COMFORTABLE TEMPS XPCD FOR LT JULY/EARLY AUG.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1232 PM EDT SAT JUL 26 2014

HIGH END MVFR/LOW VFR STRATO CU CLOUD DECK EXPECTED TO CONTINUE TO
FILL IN ACROSS NORTHERN INDIANA THIS AFTERNOON WITH LOW LEVEL
TROUGH/MOISTURE AXIS IN THE VICINITY. SCT STORMS MAY CREATE
TEMPORARY IFR RESTRICTIONS. EXPECT CONVECTION INVOF REMNANT MCV
AND FRONTAL BOUNDARY TO FIRE ACROSS MO INTO WC IL LATER THIS
AFTERNOON...LIKELY GROWING UPSCALE INTO A FORWARD PROPAGATING MCS
INTO IN/OH LATER TONIGHT. LATEST SATELLITE/OB TRENDS SUGGEST THAT
THE WORST OF THIS ACTIVITY MAY PASS TO THE SOUTH OF THE TERMINALS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LOTHAMER
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 26, 2:19 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT SAT JUL 26 2014

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-271830-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
219 PM EDT SAT JUL 26 2014 /119 PM CDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. AN ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON MAINLY ACROSS
NORTHEAST INDIANA AND NORTHWEST OHIO. THE MAIN THREATS WOULD BE LARGE
HAIL AND DAMAGING WINDS.

THERE IS A GREATER CHANCE FOR STORMS THIS EVENING INTO TONIGHT.
SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED
LARGE HAIL...ESPECIALLY ALONG AND SOUTH OF ROUTE 30.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SOME STORMS COULD BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS SOUTHEAST OF ROUTE 24.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT...AND
AGAIN ON SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-271830-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
219 PM EDT SAT JUL 26 2014 /119 PM CDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SEVERE STORMS ARE NOT
EXPECTED.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SUNDAY NIGHT INTO
TUESDAY MORNING.

DANGEROUS SWIMMING CONDITIONS ARE LIKELY SUNDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jul 26, 2:51 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 PM EDT SAT JUL 26 2014

INZ017-018-025-026-261915-
ALLEN IN-HUNTINGTON IN-WELLS IN-WHITLEY IN-
251 PM EDT SAT JUL 26 2014

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN WELLS...NORTHERN
HUNTINGTON...EXTREME NORTHEASTERN WABASH...SOUTHERN WHITLEY AND
SOUTHWESTERN ALLEN COUNTIES...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOUTH WHITLEY...OR 9 MILES SOUTHWEST OF
COLUMBIA CITY...MOVING SOUTHEAST AT 40 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HUNTINGTON...
  MARKLE...
  ROANOKE AND BOWERSTOWN...
  MAHON AND ABOITE...
  ZANESVILLE AND NINE MILE...

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 283 AND
300.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4098 8565 4100 8565 4100 8567 4101 8568
      4102 8568 4115 8560 4097 8514 4077 8538
TIME...MOT...LOC 1851Z 304DEG 35KT 4104 8556

MARSILI
Special weather statement, Jul 26, 3:03 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT SAT JUL 26 2014

OHZ004-005-261930-
DEFIANCE OH-HENRY OH-
303 PM EDT SAT JUL 26 2014

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN DEFIANCE AND HENRY
COUNTIES...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM NAPOLEON
TO HOLGATE...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  LIBERTY CENTER...
  MCCLURE...
  DESHLER...
  TEXAS...COLTON AND GRELTON...
  GALLUP AND HAMLER...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4117 8388 4121 8430 4149 8418 4148 8388
      4119 8388
TIME...MOT...LOC 1903Z 280DEG 40KT 4144 8409 4125 8420

JBALL
Local storm report, Jul 26, 3:16 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             ROANOKE                 40.96N  85.37W
07/26/2014  M0.75 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

MCS
Special weather statement, Jul 26, 3:17 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EDT SAT JUL 26 2014

INZ018-OHZ015-261945-
ALLEN IN-PAULDING OH-
317 PM EDT SAT JUL 26 2014

...STRONG THUNDERSTORMS MOVING TOWARD PAULDING AND EASTERN ALLEN
COUNTIES...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR GRABILL...OR 10 MILES SOUTHWEST
OF HICKSVILLE...MOVING SOUTHEAST AT 45 MPH.

NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ANTWERP...
  PAYNE...
  PAULDING...
  EDGERTON...ZULU AND TOWNLEY...
  MCGILL...
  BRICETON...WORSTVILLE AND TIPTON...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 24 AND 26.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4098 8490 4122 8507 4127 8484 4106 8434
TIME...MOT...LOC 1917Z 300DEG 41KT 4119 8488

JBALL
Local storm report, Jul 26, 3:32 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             1 E MARKLE              40.82N  85.32W
07/26/2014  M1.50 INCH       WELLS              IN   TRAINED SPOTTER

&&

NG
Local storm report, Jul 26, 3:35 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 PM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             2 ESE MARKLE            40.81N  85.30W
07/26/2014  M1.25 INCH       WELLS              IN   TRAINED SPOTTER

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:22 PM EDTSpecial Weather StatementIWXWilliams23 min
Jul 26, 3:03 PM EDTSpecial Weather StatementIWXHenry27 min
Jul 26, 3:17 PM EDTSpecial Weather StatementIWXPaulding28 min
Jul 26, 3:28 PM EDTSevere Thunderstorm WarningIWXPaulding47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.